# SDR CALA2024122601662

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 34,207 hours, 12,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED APPROX 120KTS AT 171000LBS DUE TO DOOR LIGHT PERFORMED HIGH ENERGY STOP INSPECTION REF AMM 05-51-07 NO FUSE PLUGS BLOWN AND NO DAMAGE NOTED AT THIS TIME.
